# SDR IPXA2021100774728

- Difficulty date: September 26, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Longeron
- Part number: 2210081327
- Part serial: NA
- Condition: None
- Location: 475al #1 Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ENG 1 ACCESS PANEL 475AL I/B MID ATTACHMENT PLATE WITH ENLONGATED HOLES MARKED WITH RED.REMOVE AND REPLACE P/N 221-0081-327 IAW SRM 51-42-21.
